MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY O2 VENTILATOR, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY O2 VENTILATOR, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number R1040004TP
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator service required alarm had gone off on a trilogy o2 device.The device was replaced by another device.There was no harm or injury reported.The device has not been returned to the manufacturer.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer received information alleging a ventilator service required alarm had gone off on a trilogy o2 device.The device was replaced by another device.There was no harm or injury reported.The ventilator was returned to the manufacturer for evaluation and the customer's complaint was not confirmed during an operational check of the device.The manufacturer's service technician observed error codes for the oxygen blending module (obm) accuracy in the device's event log.The service technician recommended replacing the device's obm printed circuit assembly board to address this issue.No repair was performed.

Brand Name
TRILOGY O2 VENTILATOR, JAPAN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key21989090
Report Number2518422-2025-105380
Device Sequence Number19905380
Product Code CBK
UDI-Device Identifier00606959033887
UDI-Public(01)00606959033887
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberR1040004TP
Device Catalogue NumberR1040004TP
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown